6 doctors weighed in:
On feb 6 my son recieved his pollio and dtap shots. Fever and headache the next day. Day after that ok. Now his legs hurt+hard time walking. Is ok?
6 doctors weighed in

Dr. Jack Mutnick
Internal Medicine - Allergy & Immunology
5 doctors agree
In brief: Shot reactions
Shot reactions are very common.
Dtap contains tetanus. If u have ever had a tetanus shot they hurt like anything for 2-4 days after the shot. Fever and headache is also a common side effect as his immune system is responding appropriately to the vaccinations. I would have the pediatrician just look at his leg to make sure that a cellulitis (skin infection) is not happening.

In brief: Shot reactions
Shot reactions are very common.
Dtap contains tetanus. If u have ever had a tetanus shot they hurt like anything for 2-4 days after the shot. Fever and headache is also a common side effect as his immune system is responding appropriately to the vaccinations. I would have the pediatrician just look at his leg to make sure that a cellulitis (skin infection) is not happening.
Dr. Jack Mutnick
Dr. Jack Mutnick
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors